# SDR SWIA2017100243820

- Difficulty date: September 11, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 23,704 hours, 16,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 280 CROSSBEAM HAS EVIDENCE OF CORROSION UNDER THE INBOARD SIDE OF ITS CAP.  REMOVED AND REPLACED THE CROSSBEAM IAW SRM.
